Anticholinergic poisoning

Anticholinergic poisoning is a topic covered in the Diagnosaurus.

To view the entire topic, please or purchase a subscription.

Emergency Central is a collection of disease, drug, and test information including 5-Minute Emergency Medicine Consult, Davis’s Drug, McGraw-Hill Medical’s Diagnosaurus®, Pocket Guide to Diagnostic Tests, and MEDLINE Journals created for emergency medicine professionals. Explore these free sample topics:

Emergency Central

-- The first section of this topic is shown below --

Definition

  • Tachycardia; dilated pupils; hypertension; fever; skin flushed, hot, and dry; agitation

-- To view the remaining sections of this topic, please or purchase a subscription --

Last updated: December 1, 2014

Citation

* When formatting your citation, note that all book, journal, and database titles should be italicized* Article titles in AMA citation format should be in sentence-case
TY - ELEC T1 - Anticholinergic poisoning ID - 114912 Y1 - 2014/12/01/ PB - Diagnosaurus UR - https://emergency.unboundmedicine.com/emergency/view/Diagnosaurus/114912/all/Anticholinergic_poisoning ER -